New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cokids
New Member


Date Joined Sep 2013
Total Posts : 3
   Posted 9/28/2013 5:31 PM (GMT -6)   
hives? I'm on prednisone and have been for four months...every time I cut back on them I break out in hives again!!

HELP!!

Anyone have a clue what is causing these hives

kazbern
Veteran Member


Date Joined May 2010
Total Posts : 8384
   Posted 9/29/2013 10:07 AM (GMT -6)   
You are becoming dependent on the prednisone. Why are you taking prednisone?
*******************
50 yrs old, IBD diagnosis in spring '01. Proctitis, gastritis, ileitis.
Currently taking Pentasa (3g/day)generic Colazal (96 pills/day), Sulfazine (1.5 g/day), Prevacid, folic acid, vit. D (2K iu), flax seed oil (2 tsp/day), psyllium (1/2T daily), mesalamine enema as needed. Gluten free as of 5/30/11. Colonoscopy found no evidence of inflammation on 8/16/1
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 3:43 PM (GMT -6)
There are a total of 3,004,811 posts in 329,173 threads.
View Active Threads


Who's Online
This forum has 161749 registered members. Please welcome our newest member, bullit398.
351 Guest(s), 16 Registered Member(s) are currently online.  Details
Mind body spirit, clocknut, Kokopuff7, mattamx, Kent M., NurseBetty12, PDL17, compiler, Woogy, 61Impala, Saipan Paradise, Seb4, InTheShop, garyi, oregonhay, jwebb